# SDR DHL2005783517

- Difficulty date: April 4, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 60,178 hours, 33,687 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FOREFLAP PREVIOUS REPAIR IS DISBONDED ON LOWER SURFACE WBL 220.  REMOVED RT I/B TE FOREFLAP FOR REPAIR IAW B727 MM.  REMOVED PREVIOUS REPAIR AND CUTOUT DAMAGE AREA APPROX 4 INCH DIAMETER IAW SRM.  FABRICATED ONE FILLER APPROX 4 INCH ROUND AND ONE DOUBLER APPROX 10" BY 6 1/2" USING 2024T3 .016 PO NR 9001660 IAW B727 SRM.  CLEANED, PREPPED, AND APPLIED ADHESIVE PRIMER AND ADHESIVE TO ALL REPAIR SURFACES AND BAGGED FOR BONDING IAW B727 SRM.  CURED REPAIR AND PERFORMED POST BOND INSP WITH NO DELAMIN NOTED IAW B727 SRM.  TREATED, PRIMED, AND SEALED REPAIR IAW B727 SRM. REINSTALLED RT I/B TE FOREFLAP IAW B727 MM.  OPS CK GOOD IAW B727 MM 27-51-00.
